MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GROSHONG CV CATHETER, DUAL-LUMEN, 9.5F; CHRONIC CATHETER

BARD ACCESS SYSTEMS GROSHONG CV CATHETER, DUAL-LUMEN, 9.5F; CHRONIC CATHETER
Model Number 7726950
Medical Device Problem Codes Break (1069); Fracture (1260); Nonstandard Device (1420)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Expiry date (07/2020).
 
Event or Problem Description
It was reported that post port implant the patient allegedly experienced break on the red leg.It was further reported that the patient sees that the air in the line has passed her clamp and is now at the level of her body.There was no reported patient injury.
 
Event or Problem Description
It was reported that approximately three months post port implant the patient allegedly experienced break on the red leg.It was further reported that the patient sees that the air in the line has passed her clamp and is now at the level of her body.It was further reported that the device was removed.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history record review was performed for the reported lot number and this lot meets all release criteria.The manufacturing review did not indicate any possible manufacturing issue that could be related to the reported event.Investigation summary: the sample was not returned for evaluation, however, one electronic photo was provided for review.The investigation is confirmed for catheter fracture as there appears to be two visible cracks in the catheter with blue marking.However, the investigation is inconclusive for air in line as the provide photo is not sufficient to confirm the allegation.A definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: b5, d4 (expiry date : 07/2020),g4.H11: h6 (device, result).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
GROSHONG CV CATHETER, DUAL-LUMEN, 9.5F
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10383603
Report Number3006260740-2020-02872
Device Sequence Number11228964
Product Code FOZ
UDI-Device Identifier00801741041570
UDI-Public(01)00801741041570
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K860256
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7726950
Device Catalogue Number7726950
Device Lot NumberREZG1081
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date08/10/2020
Supplement Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1